# SDR EE4Y1101034

- Difficulty date: February 2, 2011
- Submitted: February 2, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N786TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53123
- Aircraft time: 39,966 hours, 38,789 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E SECTION , LOWER ACCESS PANEL NR 1144C UPPER SUFACE CORRODED.  THE DAMAGE REQUIRED REPAIR APPROVAL.
